# SDR CALA2024110402781

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 117,510 hours, 12,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2R EMER LIGHT BATT PACK M33907 FOUND CAPACITY CHECK F AILED REF HX NR WO.3960251, ORIG BY V915455 CABIN RH DR 2 EMER LT M33907 BATTERY REPLACED AS PER AMM 33-51-0 6 AND TEST NORMAL AS PER AMM 33-51-06 ACCOMPLISHED BY MECH V926632, INSP V896992
